Integral representations of holomorphic functions, and Taylor's formula
Doklady Akademii Nauk, Tome 187 (1969) no. 2, pp. 239-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_2_a0,
author = {I. I. Bavrin},
title = {Integral representations of holomorphic functions, and {Taylor's} formula},
journal = {Doklady Akademii Nauk},
pages = {239--240},
year = {1969},
volume = {187},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_2_a0/}
}
I. I. Bavrin. Integral representations of holomorphic functions, and Taylor's formula. Doklady Akademii Nauk, Tome 187 (1969) no. 2, pp. 239-240. http://geodesic.mathdoc.fr/item/DAN_1969_187_2_a0/